# SDR USAASB98236

- Difficulty date: September 10, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N262AU
- Make and model: Boeing 737201
- Aircraft serial: 22868
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic System
- Condition: Req'D Service
- Location: 'A' System
- Stage of operation: DE
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

MCO - FLT 2299 - APPROXIMATELY 20 MINUTES OUT FROM MCO, THE 'A' SYSTEM HYDRAULIC PUMP LOW PRESSURE LIGHT AND THE 'A' SYSTEM FLIGHT CONTROL LOW PRESSURE LIGHT ILLUMINATED WITH ZERO QUANTITY ON GAUGE.  FLIGHT LANDED WITHOUT INCIDENT AT MCO AND TAXIED TO THE GATE UNDER ITS OWN POWER.  MAINTENANCE SERVICED HYDRAULICS, PRESSURIZED AIRCRAFT WITH BOTH ENGINES RUNNING AND ACTUATED ALL HYDRAULIC SYSTEMS.  NO LEAKS NOTED.  (M)
